# SDR 04FDEA00471

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) AFT CARGO BAY, ON STR 25R, BS 1045.  REMOVED CORROSION ON AFT CARGO BAY ON STR 25R BS 1045, 1 INCH X 2 INCHES.  MAXIMUM MATERIAL LOST .040. ORIGINAL THICKNESS .071. OUT OF LIMITS.  CUT OUT STRINGER FROM BS 1040 TO BS 1060.  FABRICATED REPAIR STRINGER AND HAT SECTION.  ALODINED, PRIMED, PAINTED AND INSTALLED IAW SRM 51-10-6, SRM 53-10-1, SRM 53-10-3, SRM 51-30-2 FED EX MM 51-20-151-7.
